# SDR AALA2009061000007

- Difficulty date: June 10, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,955 hours, 29,162 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Condition: Open
- Location: Thermostat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPS - INFLIGHT COS-DFW.  WHILE DESCENDING FLIGHT LOST BOTH A/C PACKS.  EMERGENCY DECLARED, LANDED SPS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OPEN COIL ON RELAY R2-279.  REPLACED AIR CONDITIONING THERMOSTAT RELAY R2-279.  REPLACED BOTH COALESCER BAGS IN WATER SEPARATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
